On the limit distributions of kth order statistics for semi-pareto processes

Volume 24 / 1997

Magdalena Chrapek, Jadwiga Dudkiewicz, Wiesław Dziubdziela Applicationes Mathematicae 24 (1997), 189-193 DOI: 10.4064/am-24-2-189-193


Asymptotic properties of the kth largest values for semi-Pareto processes are investigated. Conditions for convergence in distribution of the kth largest values are given. The obtained limit laws are represented in terms of a compound Poisson distribution.


  • Magdalena Chrapek
  • Jadwiga Dudkiewicz
  • Wiesław Dziubdziela

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image